MathSciNet Relay Station
MathSciNet bibliographic data
MR1919635 (2003d:15016a) 15A24 (15A33 16K20)
Wang, Qing-Wen; Sun, Jian-Hua; Li, Shang-Zhi Consistency for bi(skew)symmetric solutions to systems of generalized Sylvester equations over a finite central algebra. Linear Algebra Appl. 353 (2002), 169–182.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement